Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2016, Volume 18, Number 3, Pages 72–83 (Mi vmj591)  

This article is cited in 1 scientific paper (total in 1 paper)

Necessary optimality conditions in non-smooth problems with equality constraints

R. A. Khachatryan

Yerevan State University, Yerevan, Armenia

Abstract: Necessary conditions for extremum in non smooth problems are obtained in this article. The problem under consideration includes both equality and inequality type constrains given by non-smooth functions. The necessary conditions are given in terms of asymptotic subdifferentials. Generalized Lagranges's multiplier rule for non-smooth problems with not local lipschitz constraints is obtained. It is proved also that Peno's and Clark's generalized derivatives are upper convex approximations for local Lipshitz functions.

Key words: subdifferential, tent, tangent cone.

Full text: PDF file (244 kB)
References: PDF file   HTML file
UDC: 519.6
Received: 25.01.2015

Citation: R. A. Khachatryan, “Necessary optimality conditions in non-smooth problems with equality constraints”, Vladikavkaz. Mat. Zh., 18:3 (2016), 72–83

Citation in format AMSBIB
\Bibitem{Kha16}
\by R.~A.~Khachatryan
\paper Necessary optimality conditions in non-smooth problems with equality constraints
\jour Vladikavkaz. Mat. Zh.
\yr 2016
\vol 18
\issue 3
\pages 72--83
\mathnet{http://mi.mathnet.ru/vmj591}


Linking options:
  • http://mi.mathnet.ru/eng/vmj591
  • http://mi.mathnet.ru/eng/vmj/v18/i3/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Khachatryan, “Usloviya minimuma gladkoi funktsii na granitse kvazidifferentsiruemogo mnozhestva”, Vestnik rossiiskikh universitetov. Matematika, 25:130 (2020), 165–182  mathnet  crossref
  • Владикавказский математический журнал
    Number of views:
    This page:113
    Full text:47
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022